Bulletin of the American Mathematical Society

Review: B. R. Tennison, Sheaf theory

R. T. Hoobler

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 4 (1977), 702-704.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538905

Citation

Hoobler, R. T. Review: B. R. Tennison, Sheaf theory. Bull. Amer. Math. Soc. 83 (1977), no. 4, 702--704. https://projecteuclid.org/euclid.bams/1183538905


Export citation

References

  • 1. M. Artin, Grothendieck topologies, Mimeographed notes, Harvard University, 1962.
  • 2. G. E. Bredon, Sheaf theory, McGraw-Hill, New York, 1967. MR 36 #4552.
  • 3. P. Freyd, Abelian categories, Harper & Row, New York, 1964. MR 29 #3517.
  • 4. R. Godement, Topologie algébrique et théorie des faisceaux, Actualités Sci. Indust. no. 1252, Hermann, Paris, 1958. MR 21 #1583.
  • 5. R. Hartshorne, Local cohomology, Lecture Notes in Math., vol. 41, Springer-Verlag, Berlin and New York, 1967. MR 37 #219.
  • 6. C. Linderholm, Mathematics made difficult, World Publishing, New York, 1972.